# SDR 2012FA0000157

- Difficulty date: February 16, 2012
- Submitted: March 16, 2012
- Operation: General aviation
- Aircraft: N232MT
- Make and model: Cessna TU206G
- Aircraft serial: 20606200
- Aircraft time: 2,107 hours
- Engine: Cont TSIO520M
- Engine time: 698 hours
- Propeller: Mcauly D3A34C402
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bolt
- Condition: Loose
- Location: Rectifier Bridge
- Component: Alternator
- Component part number: C6115050102RX
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR ALTERNATOR NOISE, INSPECTED ALTERNATOR AND FOUND BOLT LOOSE INSIDE ALTERNATOR CASE.  REMOVED ALTERNATOR AND DISASSEMBLED, FOUND DIODE RECTIFIER BRIDGE BOLT HAD BACKED OUT AND HAD CONTACTED THE ROTOR, BENDING THE BOLT AND ELONGATING THE MOUNTING HOLE ON THE RECTIFIER BRIDGE.
